MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV VFI PACK FOR SILICONE OIL SYRINGES

DUTCH OPTHALMIC RESEARCH CENTER BV VFI PACK FOR SILICONE OIL SYRINGES
Catalog Number 1363.DD
Medical Device Problem Codes Material Separation (1562); Device Operational Issue (2914)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/17/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint was reviewed during the retrospective review.The investigation showed that the lot number of the 1363.Dd that was involved was part of the recalled of last year.Dorc was informed that the stock was discarded, this reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre (b)(4)).Details of this activity were discussed with (b)(4) during a tele-conference on 05/31/2017.All available information has been disclosed.This complaint has now been closed.
 
Event or Problem Description
Sil5000.S exploded in combination with 1363.Dd lot# sil5000.S: 34714.Information suggests no patient harm.

Brand Name
VFI PACK FOR SILICONE OIL SYRINGES
Common Device Name
VFI PACK FOR SILICONE OIL SYRINGES
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7566804
Report Number1222074-2018-00169
Device Sequence Number2527003
Product Code HQC
UDI-Device Identifier08717872007199
UDI-Public08717872007199
Combination Product (Y/N)N
Initial Reporter CountryIR
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 05/17/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number1363.DD
Device Lot Number2000368036
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2016
Initial Report FDA Received Date06/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1